Aspro Clear Pain Relief Aspirin 42 Soluble Effervescent Tablets

AU$7.50
Limited Stock
Quantity
DownUp
Add To Cart
Aspro Clear Pain Relief Aspirin 42 Soluble Effervescent Tablets

Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, Rheumatic and arthritic pain, Cold & flu symptoms, Inflammation associated with muscular aches and pains, Neuralgia, Fibrositis and Period Pain. Also reduces fever.

- Soluble effervescent tablets

- pleasant taste

- Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.

- Starts to work fast because it forms a clear solution, ready to be absorbed as soon as you drink it

- Aluminium, gluten and lactose free

Size

42 Pack

Box Contents

42 Soluble Tablets

Directions

Adults: Take 2-3 tablets dissolved in half a glass of water every 4 hours as necessary.
Children over 12 years: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary.
Do not exceed 12 tablets in 24hrs unless directed by a doctor.

Warnings

Always read the label. Use only as directed. If symptoms persist consult your healthcare professional. Incorrect use could be harmful.

Caution

Do not use if you:
- suffer from stomach ulcer
- are in the last three months of pregnancy
- are taking anticoagulant therapy
- are allergic to aspirin or other anti-inflammatory medicines.
If you have an allergic reaction stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use this product:
- in children under 12 years of age
- in children 12-16 years of age with or recovering from chicken pox, influenza or fever.
- if you have asthma
- with other medicines containing aspirin or anti-inflammatory medicines
- with other medicines that you take regularly
- during the first 6 months of pregnancy
- for more than a few days at a time.

Prolonged or excessive use can be harmful.
See a doctor before taking this product for thinning the blood or for your heart.
The maximum daily dose contains 1.8g of sodium. Contains sodium saccharin

Ingredients

Each tablet contains Aspirin 300mg.

Brand

Aspro

Product Packaging

Box

Product Packaging Dimensions

Height: 76mmmm, Width: 112mmmm, Weight: 78gg

Recyclable Packaging

Yes

Recycling Information

Recycle.

AU$7.50
Limited Stock
Quantity
DownUp
Add To Cart

Contact the pharmacist via Email or call 02 9534 2000 for more information about these products.
This product may not be right for you. Always read the label, warnings and instructions for use, before purchase. Vitamin and Mineral supplements should not replace a balanced diet.
Always read the label. Follow directions for use. If symptoms persist talk to your healthcare professional. This medicine may not be right for you. Read the warnings before purchase.
The Pharmacist reserves the right to not supply contrary to our professional and ethical obligation.
Sunscreen is only used for one element of protection.

Contact the pharmacist for more product information

PHARMACIST ENQUIRY

Please include all concerns you would like to inquire about this product. Please include the following information regarding who this product is intended for: - All prescription and over the counter medications they are currently taking. - All known medical conditions. - All known allergies. - If they are pregnant or breast feeding
Please correct the errors above and try again.
    AU$7.50
    Limited Stock
    Quantity
    DownUp
    Add To Cart